Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


effects of big red cells
Apr 16, 2002

dear doctor, I saw the question and answer regarding big red cells,and am curious what effect does this have on the body(i.e. fatigue, anemia,malabsortion)as my blood tests also reflect this occurence. I do have some side effects (mostly of the cosmetic kind)but also fatigue and don't know if it is related.My total red count is usually low , also is the hemeaglobin.Will iron supplements help?? I am on a triple combo with great cd4s & undetectable v.l. I also have been experiencing night sweats about one week out of the month. White count is nor mal,cd4 42-44 What is your opinion? Thank you

Response from Dr. Young

Enlarged red blood cells caused by HIV medications typically causes no symptoms.

It is important to make sure that you don't have other reasons for abnormal red blood cells, such as vitamin deficiencies, or anemia)-- there are simple tests to evaluate for these possibilities as well as iron deficiency.

I'd talk to you doctor about your symptoms and lab tests. Good luck, BY.



Previous
Dr. Young
Next
Antibiotics

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement